Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some remarks on the Hasse norm theorem

Author: Hans Opolka
Journal: Proc. Amer. Math. Soc. 84 (1982), 464-466
MSC: Primary 12A60
MathSciNet review: 643730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A substitute for the Hasse norm theorem in Galois extensions of number fields is made more explicit.

References [Enhancements On Off] (What's this?)

  • [1] Algebraic number theory, Proceedings of an instructional conference organized by the London Mathematical Society (a NATO Advanced Study Institute) with the support of the Inter national Mathematical Union. Edited by J. W. S. Cassels and A. Fröhlich, Academic Press, London; Thompson Book Co., Inc., Washington, D.C., 1967. MR 0215665
  • [2] Dennis A. Garbanati, The Hasse norm theorem for 𝑙-extensions of the rationals, Number theory and algebra, Academic Press, New York, 1977, pp. 77–90. MR 0480429
  • [3] Klaus Hoechsmann, Zum Einbettungsproblem, J. Reine Angew. Math. 229 (1968), 81–106 (German). MR 0244190
  • [4] Falko Lorenz, Über eine Verallgemeinerung des Hasseschen Normensatzes, Math. Z. 173 (1980), no. 2, 203–210 (German). MR 583388, 10.1007/BF01159961
  • [5] Jürgen Neukirch, Über das Einbettungsproblem der algebraischen Zahlentheorie, Invent. Math. 21 (1973), 59–116 (German). MR 0337894
  • [6] Hans Opolka, Zur Auflösung zahlentheoretischer Knoten, Math. Z. 173 (1980), no. 1, 95–103 (German). MR 584351, 10.1007/BF01215526
  • [7] Arnold Scholz, Totale Normenreste, die keine Normen sind, als Erzeuger nichtabelscher Körpererweiterungen. II, J. Reine Angew. Math. 182 (1940), 217–234 (German). MR 0003622

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A60

Retrieve articles in all journals with MSC: 12A60

Additional Information

Keywords: Algebraic numbers, Hasse's norm theorem
Article copyright: © Copyright 1982 American Mathematical Society